MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. LIFEPAK 20 AND LIFEPAK 20E DEFIBRILLATOR/MONITORS; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. LIFEPAK 20 AND LIFEPAK 20E DEFIBRILLATOR/MONITORS; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 70402
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 08/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
During an svt ablation in the ep lab, patient went into ventricular fibrillation.Rn went to charge defibrillator and it would not charge.The defib said "attach pads" but they were already connected to patient.Attending physician started cpr, rn recharged machine and was able to shock patient.Patient came out of vfib and procedure continued.

Brand Name
LIFEPAK 20 AND LIFEPAK 20E DEFIBRILLATOR/MONITORS
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC.
11811 willows road ne
redmond WA 98052
MDR Report Key12413926
Report Number12413926
Device Sequence Number19716933
Product Code MKJ
UDI-Device Identifier00721902439681
UDI-Public(01)00721902439681
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/13/2021
Report Date (Section F) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70402
Device Catalogue Number70402-000059
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/02/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/13/2021